# SDR SIMA20160915001

- Difficulty date: September 15, 2016
- Submitted: September 16, 2016
- Operation: Air carrier
- Aircraft: N923AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500907
- Aircraft time: 29,160 hours, 24,625 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Blown
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MEL 33-29, EMERGENCY LIGHT ON PASSENGER DOOR INOPERATIVE.  R & R FUSE FOR EMERGENCY LIGHT ON PASSENGER DOOR AT POWER SUPPLY.  OPS CHECK GOOD MEL HAS BEEN RESTORED, REF CMM 25-60-03.
